MAUDE Adverse Event Report: IMRIS - DEERFIELD IMAGING, INC. IMRIS IMRI 3T V; MAGNETIC RESONANCE DIAGNOSTIC DEVICE

IMRIS - DEERFIELD IMAGING, INC. IMRIS IMRI 3T V; MAGNETIC RESONANCE DIAGNOSTIC DEVICE
Model Number 120823-000
Medical Device Problem Codes Mechanical Jam (2983); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An imris customer service engineer assessed the device at the customer site and confirmed the pressure sensors were oversensitive.This produced inadequate electrical continuity and a fault condition locking out mri magnet movement.The root cause related to device design, specifically to requirements for serviceability and repeatable collision detection without producing a fault condition or error message.The integrated pressure activated collision detection system design was functioning as intended to prevent mri magnet movement where the system exhibits an underlying fault condition.This event was reported due to the length of procedural delay under anesthesia reported by the end user before magnet movement was enabled.The end user reported no patient injury occurred.The manufacturer has initiated internal corrective action to further address this issue.
 
Event or Problem Description
The customer reported that during a craniotomy with intra-operative imaging planned, the collision detection system was activated and would not let the user move the mri scanner.Multiple attempts to troubleshoot were made by the user before the mri scanner was functional again.The customer reported a delay to the procedure of over one hour and administration of additional anesthesia to cover the time during the delay.The craniotomy procedure was resumed after imaging was obtained, and the customer reported there was no serious injury or harm to the patient as a result of the issue.

Brand Name
IMRIS IMRI 3T V
Common Device Name
MAGNETIC RESONANCE DIAGNOSTIC DEVICE
Manufacturer (Section D)
IMRIS - DEERFIELD IMAGING, INC.
1230 chaska creek way
suite 100
chaska MN 55318
Manufacturer Contact
paul campbell
1230 chaska creek way
suite 100
chaska, MN 55318
7632036344
MDR Report Key18333025
Report Number3010326005-2023-00013
Device Sequence Number6703215
Product Code LNH
UDI-Device Identifier00857534006745
UDI-Public(01)00857534006745
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K212367
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number120823-000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2023
Initial Report FDA Received Date12/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/02/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age10 YR
Patient SexFemale
Patient Weight39 KG